On characteristic classes of Q-manifolds

S. L. Lyakhovich, E. A. Mosman, A. A. Sharapov

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Characteristic classes are defined for supermanifolds equipped with a homological vector field Q. We construct an infinite series of characteristic classes defined in terms of the second covariant derivatives of Q.

Original languageEnglish
Pages (from-to)75-77
Number of pages3
JournalFunctional Analysis and its Applications
Volume42
Issue number1
DOIs
Publication statusPublished - Jan 2008
Externally publishedYes

    Fingerprint

Keywords

  • Characteristic class
  • Homological vector field
  • Q-manifold

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics
  • Analysis

Cite this